EXACTECH, INC. NV GXL LNR, +5LAT, 36MM G2-52/54MM CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
136-36-52 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/30/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a left total hip arthroplasty.Subsequently, the patient experienced wear of the acetabular liner and hip pain.As a result, the patient underwent left hip revision approximately six years and nine months after initial implantation.No further patient impact reported.No further information available.
Additional Manufacturer Narrative
D10: 120-65-25 - bone screw 6.5mm dia x 25mm long: (b)(6), 120-65-30 - bone screw 6.5mm dia x 30mm long: (b)(6), 160-31-13 - pf spline plasma w/ha ext offset sz 13: (b)(6), 180-01-54 - nv crown cup clstr hole 54mm group 2: (b)(6), 142-36-00 - cocr fem head 36mm +0 offset 12/14: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.